Approximation of continuous analytic functions in domains with bounded boundary rotation
Doklady Akademii Nauk, Tome 228 (1976) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_4_a11,
author = {N. A. Shirokov},
title = {Approximation of continuous analytic functions in domains with bounded boundary rotation},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1976},
volume = {228},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_4_a11/}
}
N. A. Shirokov. Approximation of continuous analytic functions in domains with bounded boundary rotation. Doklady Akademii Nauk, Tome 228 (1976) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1976_228_4_a11/